# SDR USAA050473

- Difficulty date: April 10, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 39,307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED 3.25 INCH, LEFT SIDE OF KEEL BEAM AT STATION 620.  INSTALLED DOUBLER IWA EA 96411.  (M)
